I am 20 years old. My weight is 65 kg. My height is 5' 5". I want to lose my weight about 4 to 5 kg. Please suggest me any medicine to reduce weight.
Welcome to icliniq.com.
Medicine to lose weight: As a doctor, I never really recommend my patients to take medicines to lose weight. Only one drug is approved for use in India- Orlistat. If you really want to take it, you can take tablet Orlistat 60mg thrice a day (after your 3 major meals). As I have seen in practice and also research results say that orlistat does not produce too much change in weight. It shows just a small percentage of weight loss when coupled with low-calorie diet and exercise.
And Orlistat has its own share of side effects:
I can make a good diet chart and exercise regimen for you if you would like to follow up, in which case you will have to get back to me with your details- your daily food routine, your work timings, your daily sleep cycle, the kind of exercises you prefer, etc.
I hope that answers your question. Revert back to a fitness expert online --> https://www.icliniq.com/ask-a-doctor-online/fitness-expert
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. needs to be checked again at 24 weeks for further advice. In general, twin pregnancy has a tendency for preterm labor. Your focus right now should be on preventing preterm labor rather than normal delivery. For normal delivery to happen, you do no... Read fullCan I use L-Carnitine to reduce weight?
Hi doctor, I have a bulged nerve in my right wrist. It causes pain when pressure is applied. It also causes pain in my arm, shoulder, and neck. Due to this, I stopped doing strenuous exercises using that hand. Sometimes, I have consistent pain in it... Read fullCan I take fat burner to lose weight?
Hi doctor, I have a bulged nerve in my right wrist. It causes pain when pressure is applied. It also causes pain in my arm, shoulder, and neck. Due to this, I stopped doing strenuous exercises using that hand. Sometimes, I have consistent pain in it... Read full
Ask your health query to a doctor online?Ask a Fitness Expert Now